# SDR COMA0560740

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 8,934 hours, 7,742 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 3431
- Condition: Faulty
- Location: Windshield Heat
- Part time: 8,929 hours, 7,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5201 - EN ROUTE LEX-DCA RECEIVED A RIGHT WINDSHIELD HEAT CAUTION MESSAGE.  FLIGHT DIVERTED TO CVG.  REPLACED THE WINDSHIELD HEAT CONTROLLER.
